# SDR AALA20001489

- Difficulty date: September 11, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N39356
- Make and model: Boeing 767323
- Aircraft serial: 24037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AAP3109
- Part serial: A4319
- Condition: Cracked
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, LEFT OVERWING SLIDE GIRT BAR LOOSE FROM ATTACH CLAMPS.  REPLACED SLIDE ASSEMBLY.  SYSTEM, GROUND CHECKED NORMAL OPERATION.  (M)
